H control of linear singularly perturbed systems with small state delay

Valery Y. Glizer*, Emilia Fridman

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

An infinite horizon H state-feedback control problem for singularly perturbed linear systems with a small state delay is considered. An asymptotic solution of the hybrid system of Riccati-type algebraic, ordinary differential, and partial differential equations with deviating arguments, associated with this problem, is constructed. Based on this asymptotic solution, conditions for the existence of a solution of the original H problem, independent of the singular perturbation parameter, are derived. A simplified controller with parameter-independent gain matrices, solving the original problem for all sufficiently small values of this parameter, is obtained. An illustrative example is presented.

Original languageEnglish
Pages (from-to)49-85
Number of pages37
JournalJournal of Mathematical Analysis and Applications
Volume250
Issue number1
DOIs
StatePublished - 1 Oct 2000

Fingerprint

Dive into the research topics of 'H control of linear singularly perturbed systems with small state delay'. Together they form a unique fingerprint.

Cite this